# SDR SWAA2022031811831

- Difficulty date: September 9, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 47,122 hours, 27,849 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140BF
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF CRACKED / R&R AFT CARGO FLOOR PANEL 140BF AMM 25-52-10.
